Journal article icon

Journal article

SPLITTING OF CELL CLUSTERS AND BIFURCATION OF BRYOZOAN BRANCHES

Publication status:
Published

Actions


Access Document


Authors


GOLDWASSER, L More by this author
Journal:
JOURNAL OF THEORETICAL BIOLOGY
Volume:
137
Issue:
3
Pages:
271-279
Publication date:
1989-04-06
DOI:
ISSN:
0022-5193
URN:
uuid:4c8ae962-a136-46fe-ba1b-b0715ff0f368
Source identifiers:
9754
Local pid:
pubs:9754

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP